Alert archive / Arkansas / Tornado Warnings in 2009
Tornado Warning 8, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Feb 27, 2009, 11:50 AM CST for Ashley County, Chicot County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 27, 2009, 11:50 AM CST (17:50 UTC)
- Expired
- Feb 27, 2009, 12:30 PM CST
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Ashley County, AR, Chicot County, AR
The radar
The Jackson/Brandon,MS radar (KDGX), 175 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 27, 12:05 PM CST | HAIL 1 | Mcmillan Corner, AR | QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 27, 8:40 AM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 822 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 400 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 271750
TORJAN
ARC003-017-271830-
/O.NEW.KJAN.TO.W.0008.090227T1750Z-090227T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1150 AM CST FRI FEB 27 2009
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN ASHLEY COUNTY IN SOUTHEAST ARKANSAS...
NORTHERN CHICOT COUNTY IN SOUTHEAST ARKANSAS...
THIS INCLUDES THE CITY OF LAKE VILLAGE...
* UNTIL 1230 PM CST
* AT 1150 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MONTROSE...
OR 13 MILES SOUTHWEST OF DERMOTT...MOVING EAST AT 40 MPH.
* THE TORNADO WILL BE NEAR...
MCMILLAN CORNER AND LAKE VILLAGE BY 1205 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3340 9162 3340 9146 3348 9145 3353 9119
3351 9118 3344 9123 3345 9118 3351 9117
3347 9112 3345 9112 3343 9120 3339 9118
3339 9113 3346 9107 3345 9106 3331 9115
3327 9159
TIME...MOT...LOC 1750Z 260DEG 34KT 3337 9149
$$
GARRETT1 follow-up statement
000
WWUS54 KJAN 271801
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1201 PM CST FRI FEB 27 2009
ARC003-271811-
/O.CAN.KJAN.TO.W.0008.000000T0000Z-090227T1830Z/
ASHLEY AR-
1201 PM CST FRI FEB 27 2009
...THE TORNADO WARNING FOR NORTHEASTERN ASHLEY COUNTY IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY
AFTERNOON FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN
MISSISSIPPI.
LAT...LON 3353 9119 3351 9118 3344 9123 3345 9118
3351 9117 3345 9112 3343 9120 3341 9121
3339 9118 3339 9113 3345 9108 3344 9108
3331 9115 3328 9145 3348 9145
TIME...MOT...LOC 1801Z 277DEG 28KT 3338 9140
$$
ARC017-271830-
/O.CON.KJAN.TO.W.0008.000000T0000Z-090227T1830Z/
CHICOT AR-
1201 PM CST FRI FEB 27 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM CST FOR NORTHERN
CHICOT COUNTY...
AT 1201 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED 7 MILES WEST OF MCMILLAN CORNER...OR 9 MILES
NORTHWEST OF LAKE VILLAGE...MOVING EAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
MCMILLAN CORNER BY 1210 PM CST...
LAKE VILLAGE BY 1215 PM CST...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CST FRIDAY
AFTERNOON FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND NORTHERN
MISSISSIPPI.
LAT...LON 3353 9119 3351 9118 3344 9123 3345 9118
3351 9117 3345 9112 3343 9120 3341 9121
3339 9118 3339 9113 3345 9108 3344 9108
3331 9115 3328 9145 3348 9145
TIME...MOT...LOC 1801Z 277DEG 28KT 3338 9140
$$
GARRETTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 27, 10:46 AM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Feb 27, 10:46 AM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CST FRI FEB 27 2009
...SEVERE WEATHER AND HEAVY RAIN ONGOING THIS MORNING AND EXPECTED
TO CONTINUE THROUGH THE DAY...
.DISCUSSION...IVE UPDATE THE FORECAST THIS MORNING TO MAINLY
ACCOUNT FOR SEVERE THUNDERSTORM WATCH 37 WHICH COVERS AREAS ALONG
AND NORTH OF THE INTERSTATE 20 CORRIDOR UNTIL 21Z. SEVERE WEATHER
IS ONGOING OVER AREAS MAINLY ALONG AND NORTH OF HIGHWAY 82...WITH
SPOTTY ACTIVITY BEGINNING TO DEVELOP FURTHER SOUTH AS DAYTIME
HEATING COMMENCES. WITH COLD TEMPERATURES ALOFT...-16C @ 500MB AND
-43C @ 300MB OBSERVED ON THE 12Z KJAN RAOB...STORMS THUS FAR HAVE
BEEN EFFICIENT HAIL PRODUCERS WITH SIZES RANGING FROM PEA TO HALF
DOLLAR BEING REPORTED FROM SEVERAL OF THESE STORMS SINCE EARLY THIS
MORNING. SOME REPORTS OF TREES AND TREES LIMBS DOWN HAVE BEEN NOTED
AS WELL.
FOR THE REST OF TODAY...THE FRONT WILL CONTINUE TO SAG SOUTH AND
EVENTUALLY INTO THE FORECAST AREA WHERE ITLL BASICALLY LAY OUT
AND BECOME NEARLY STATIONARY ACROSS THE AREA. AS IT DOES SO...ITLL
ENCOUNTER AN INCREASINGLY UNSTABLE AIRMASS AS ANOTHER AREA ASCENT
PUSHES EAST ACROSS THE AREA. THE 12Z KJAN SOUNDING INDICATES THAT A
WEAK CAP CURRENTLY REMAINS OVER CENTRAL PORTIONS OF THE AREA.
HOWEVER...WHEN THE SOUNDING IS MODIFIED TO REPRESENT SUGGESTED
CONDITIONS LATER THIS AFTERNOON...THE CAP IS NO LONGER AN ISSUE AND
SUGGESTED ML CAPE VALUES RANGE FROM 1500-1700 J/KG. THE AREA WILL
ALSO SIT IN THE FAVORABLE UPPER LEFT QUAD OF AN UPPER LEVEL JET INTO
THE EARLIER AFTERNOON WHICH IS AND WILL CONTINUE TO AID IN THE
DEVELOPMENT OF STORMS. MODELS ALSO INDICATE THAT DEEP LAYER WIND
SHEAR WILL INCREASE TO BETWEEN 45-55 KNOTS THIS AFTERNOON. THESE
AND OTHER SEVERE PARAMETERS INDICATE THAT THROUGH THE AFTERNOON THE
SEVERE AND HEAVY RAIN THREAT WILL INCREASE AND SHIFT FURTHER SOUTH
AND INTO CENTRAL PORTIONS OF THE FORECAST AREA...PARTICULARLY NORTH
OF INTERSTATE 20 AND SOUTH OF HIGHWAY 82.
WHILE HAIL IS THE MAIN THREAT AT PRESENT...WITH SHEAR EXPECTED TO
INCREASE IN THE AFTERNOON...THE RISK OF STRONG DAMAGING WINDS WILL
ALSO INCREASE...AND THE POSSIBILITY OF A TORNADO OR TWO CANNOT BE
RULED OUT AS WELL. THE POTENTIAL FOR HEAVY RAIN WILL EXIST AS WELL
AS STORMS COULD TRAIN ACROSS THE SAME AREAS RESULTING IN FLOODING.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA MAINLY NORTH OF
INTERSTATE 20 AND EAST OF INTERSTATE 55 THROUGH LATE TONIGHT. AN
18Z SOUNDING WILL BE CONDUCTED TODAY IN AN ATTEMPT TO PROVIDE A
CLEARER PICTURE OF HOW THINGS WILL PAN OUT ACROSS THE CWA TODAY.
FOR AREAS FURTHER SOUTH OF INTERSTATE 20...MODELS CONTINUE TO
INDICATE THE CAP HOLDING STRONG THROUGH THE DAY. WHILE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THIS AREA THROUGH THE
AFTERNOON...WITH THIS STRONG CAP IN PLACE...ACTIVITY SHOULD BE A
LITTLE MORE SUBDUED THAN OVER AREAS FURTHER TO THE NORTH.
UPDATED GRIDS AND ZONES HAVE ALREADY BEEN SENT.
&&
.AVIATION...THE MAIN FOCUS WILL TRYING TO TIME THE CONVECTION TODAY.
THIS WILL BE TOUGH AS A LARGE WINDOW WILL EXIST WHERE STORMS WILL BE
POSSIBLE FORE SITES ALONG AND N OF I-20. THE WORST OVERALL
CONDITIONS FOR FLYING THROUGH THIS EVENING SHOULD BE ALONG THE
HIGHWAY 82 CORRIDOR (INCLUDING GLH...GWO AND GTR).
OTHERWISE...MULTIPLE STORMS AND STORM CLUSTERS ARE ANTICIPATED FROM
LATE MORNING THROUGH EVENING. OUTSIDE THE STORMS...MVFR CEILINGS
WILL OCCUR FOR MOST SITES. SITES ALONG AND S OF I-20 MAY SEE
CEILINGS EXCEED 3 KFT AS TEMPS WARM TO THE MID 70S...BUT THESE WILL
GET REDUCED NEAR STORMS AND THEN AGAIN BY 01-03Z. COLDER AIR WILL
MOVE IN AFTER MIDNIGHT AND LOOK FOR IFR CEILINGS TO DEVELOP.
IFR TO MVFR CEILINGS WILL REMAIN UNTIL SUNDAY WITH SOME LIFR
CONDITIONS POSSIBLE AS WELL. THERE WILL ALSO BE SOME LIGHT SNOW
DEVELOP OVER THE NE HALF OF THE AREA SAT NIGHT. ALL CONDITIONS
SHOULD IMPROVE BY SUN AFTERNOON. /BB/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ026>033-035>039-
042>046-050>052.
LA...NONE.
AR...NONE.
&&
19/BBHazardous weather outlook, Feb 27, 5:09 AM CST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 509 AM CST FRI FEB 27 2009 ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-056>058-281115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY- WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS- HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS- LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE- SMITH-JASPER-CLARKE- 509 AM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG AND NORTH OF I-20 ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANAN MOST OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH THIS EVENING...ESPECIALLY FOR AREAS BETWEEN HIGHWAY 82 AND I-20. SEVERAL SUPERCELL THUNDERSTORMS AND OTHER STORM CLUSTERS WILL BE POSSIBLE IN THIS REGION AND THEY ALL COULD PRODUCE LARGE HAIL...BETWEEN QUARTER AND GOLF BALL SIZE WITH SOME HAIL STONES POSSIBLY LARGER WITH THE MOST INTENSE STORMS. OTHER RISKS WILL COME FROM DAMAGING WINDS AND POSSIBLE TORNADOES...ESPECIALLY FROM ANY SUPERCELL STORM THAT OCCURS CLOSER TO I-20. GENERALLY SPEAKING...THERE IS NO REAL SPECIFIC TIME WHEN STORMS WILL OCCUR. FORECASTS MODELS AND CONDITIONS APPEAR TO FAVOR A LARGE WINDOW OF TIME WHERE MULTIPLE SEVERE STORMS WILL BE POSSIBLE AND INDIVIDUAL STORMS MOVE EAST SOUTHEAST WHILE ADDITIONAL ACTIVITY REDEVELOPS BACK TO THE WEST. THE RESULT COULD BE A RATHER HIGH END EVENT FOR A FOCUSED PORTION OF THE SERVICE AREA. DUE TO THE REPETITIVE NATURE OF THIS EVENT...SOME LOCATIONS WILL SEE MULTIPLE ROUNDS OF STORMS WHICH WILL RESULT IN LOCALLY HEAVY RAINFALL. AREAS EAST OF I-55 AND BETWEEN I-20 AND HIGHWAY 82 LOOK TO HAVE THE GREATEST POTENTIAL TO SEE 3 TO 5 INCHES OF RAIN. IF THIS OCCURS...FLASH FLOODING WILL BE POSSIBLE. AROUND AND AFTER MIDNIGHT...A MORE POTENT UPPER LEVEL DISTURBANCE WILL HEAD OUR WAY AND HELP TO INCREASE STORM ACTIVITY ALONG THE COLD FRONT AS IT PUSHES EAST. LOCATIONS ALONG AND EAST OF THE NATCHEZ TRACE COULD SEE ISOLATED SEVERE STORMS WITH HAIL AND WIND DAMAGE THE MAIN RISK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LIGHT SNOW WILL BE POSSIBLE SATURDAY EVENING INTO EARLY SUNDAY MORNING FOR AREAS MAINLY ALONG AND NORTHEAST OF A GREENWOOD TO MERIDIAN LINE. SNOWFALL ACCUMULATIONS SHOULD REMAIN AT OR BELOW AN INCH. PLEASE CONTINUE TO CHECK BACK TO LATER FORECASTS CONCERNING THIS POSSIBLE WINTER WEATHER. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TODAY INTO TONIGHT. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT THURSDAY. LAZ023>026-MSZ053>055-059>066-072>074-281115- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON- JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS- COVINGTON-JONES-MARION-LAMAR-FORREST- 509 AM CST FRI FEB 27 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL LOUISIANA AND SOUTHERN MISSISSIPPI...MAINLY AREAS SOUTH OF I-20. .DAY ONE...TODAY AND TONIGHT AN ISOLATED SEVERE THUNDERSTORM MAY BE POSSIBLE SOUTH OF I-20 THIS AFTERNOON. IF ONE CAN DEVELOP...IT WILL QUICKLY BECOME SEVERE AND PRODUCE LARGE HAIL...UP TO GOLF BALL SIZE...ALONG WITH DAMAGING WINDS AND POSSIBLY A TORNADO. THE BEST TIME FRAME FOR ANY SEVERE STORMS TO DEVELOP WILL BE AFTER MIDNIGHT AS THE COLD FRONT PUSHES THROUGH SOUTHERN MISSISSIPPI. HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERN DURING THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND OVERNIGHT. OTHERWISE... ACTIVATION IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. CME 14
In the hours before
Special weather statement, Feb 27, 10:09 AM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1009 AM CST FRI FEB 27 2009 MSZ058-271655- CLARKE MS- 1009 AM CST FRI FEB 27 2009 ...STRONG THUNDERSTORM PASSING EAST OF QUITMAN... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL WAS LOCATED 3 MILES NORTHWEST OF CRANDALL AT 1009 AM CST...MOVING NORTHEAST AT 30 MPH. VERY HEAVY RAIN UP TO ONE INCH ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO LIKELY WITH THIS STORM. PEOPLE IN EAST CENTRAL CLARKE COUNTY SHOULD MONITOR THIS STORM CLOSELY. 40
Local storm report, Feb 27, 10:13 AM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1013 AM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD GRENADA 33.78N 89.81W
02/27/2009 GRENADA MS LAW ENFORCEMENT
WATER COVERING HIGHWAY 51.
&&
WILSONLocal storm report, Feb 27, 10:35 AM CST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1035 AM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL 1 S CALEDONIA 33.67N 88.33W
02/27/2009 M0.75 INCH LOWNDES MS EMERGENCY MNGR
PENNY SIZED HAIL NEAR WOLF ROAD.
&&
WILSONLocal storm report, Feb 27, 10:36 AM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1036 AM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 AM HAIL 5 E SHAW 33.60N 90.68W
02/27/2009 M0.75 INCH SUNFLOWER MS EMERGENCY MNGR
PENNY SIZED HAIL.
&&
WILSONLocal storm report, Feb 27, 11:16 AM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1116 AM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 AM FLASH FLOOD COLUMBUS 33.51N 88.40W
02/27/2009 LOWNDES MS EMERGENCY MNGR
PORTIONS OF 2 ROADS CLOSED DUE TO HIGH WATER...COLLEGE
STREET AND MILITARY RD.
&&
40Local storm report, Feb 27, 11:36 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1136 AM CST FRI FEB 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HAIL 5 SSE KOSCIUSKO 33.00N 89.54W
02/27/2009 E0.50 INCH ATTALA MS EMERGENCY MNGR
&&
WILSONThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 7:53 AM CST | Severe Thunderstorm Warning | JAN | Ashley | 52 min |
| Feb 27, 8:08 AM CST | Severe Thunderstorm Warning | JAN | Ashley | 67 min |
| Feb 27, 8:29 AM CST | Severe Thunderstorm Warning | JAN | Chicot | 61 min |
| Feb 27, 8:55 AM CST | Severe Thunderstorm Warning | JAN | Ashley | 65 min |
| Feb 27, 11:48 AM CST | Severe Thunderstorm Warning | JAN | Chicot | 42 min |
Nearby
Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.